Jason P. Bell
Jason P. Bell
Подтвержден адрес электронной почты в домене uwaterloo.ca
Название
Процитировано
Процитировано
Год
The dynamical Mordell-Lang problem for étale maps
JP Bell, D Ghioca, TJ Tucker
American journal of mathematics 132 (6), 1655-1675, 2010
762010
Detecting discussion communities on vaccination in twitter
G Bello-Orgaz, J Hernandez-Castro, D Camacho
Future Generation Computer Systems 66, 125-136, 2017
642017
A generalised Skolem–Mahler–Lech theorem for affine varieties
JP Bell
Journal of the London Mathematical Society 73 (2), 367-379, 2006
572006
The dynamical Mordell–Lang conjecture
JP Bell, D Ghioca, TJ Tucker
American Mathematical Soc., 2016
532016
Counting Rooted Trees: The Universal Law t (n)~ C\rho^{-n} n^{-3/2}
JP Bell, SN Burris, KA Yeats
arXiv preprint math/0512432, 2005
372005
Counting Rooted Trees: The Universal Law t (n)~ C\rho^{-n} n^{-3/2}
JP Bell, SN Burris, KA Yeats
arXiv preprint math/0512432, 2005
372005
A problem about Mahler functions
B Adamczewski, JP Bell
Annali della Scuola Normale Superiore di Pisa. Classe di scienze 17 (4 …, 2017
35*2017
On vanishing coefficients of algebraic power series over fields of positive characteristic
B Adamczewski, JP Bell
Inventiones mathematicae 187 (2), 343-393, 2012
352012
On the positivity set of a linear recurrence sequence
JP Bell, S Gerhold
Israel Journal of Mathematics 157 (1), 333-345, 2007
352007
Zariski cancellation problem for noncommutative algebras
J Bell, JJ Zhang
Selecta Mathematica 23 (3), 1709-1737, 2017
342017
Diagonalization and rationalization of algebraic Laurent series
B Adamczewski, JP Bell
Annales scientifiques de l'École Normale Supérieure 46 (6), 963-1004, 2013
332013
Exponential lower bounds for the number of words of uniform length avoiding a pattern
JP Bell, TL Goh
Information and Computation 205 (9), 1295-1306, 2007
312007
On prime nonprimitive von Neumann regular algebras
G Abrams, J Bell, K Rangaswamy
Transactions of the American Mathematical Society 366 (5), 2375-2392, 2014
302014
An isomorphism lemma for graded rings
J Bell, J Zhang
Proceedings of the American Mathematical Society 145 (3), 989-994, 2017
292017
Poisson algebras via model theory and differential-algebraic geometry
J Bell, S Launois, OL Sánchez, R Moosa
arXiv preprint arXiv:1406.0867, 2014
282014
The Dixmier-Moeglin equivalence for twisted homogeneous coordinate rings
J Bell, D Rogalski, SJ Sierra
Israel Journal of Mathematics 180 (1), 461-507, 2010
282010
Examples in finite Gel'fand–Kirillov dimension
JP Bell
Journal of Algebra 263 (1), 159-175, 2003
282003
A gap result for the norms of semigroups of matrices
JP Bell
Linear algebra and its applications 402, 101-110, 2005
272005
Asymptotics for the probability of connectedness and the distribution of number of components
JP Bell, EA Bender, PJ Cameron, LB Richmond
the electronic journal of combinatorics 7, R33-R33, 2000
272000
A decision problem for ultimately periodic sets in nonstandard numeration systems
J Bell, E Charlier, AS Fraenkel, M Rigo
International Journal of Algebra and Computation 19 (06), 809-839, 2009
262009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20